# SDR DALA2021060303033

- Difficulty date: May 30, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 68,995 hours, 28,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7599232) DURING INSPECTION FOUND EMERGENCY LIGHT AT ROWS 16-17 DEF NOT WORKING. R/R EMERGENCY LIGHT BATTERY PACK AT ROWS 16 DEF PER B737 AMM 33-51. OPS CHECK GOOD.
